Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Nausea after getting a dog. Taken Ondanestron. Will this go away?

Recently got a Dog which is a first for me. The dog is great and I love her but I have been having nauseous feelings ever since. I can barely eat anything and have pretty much 24/7 nausea . I tried taking Ondanestron which I got from a previous severe stomach virus, but it does not seem to be doing anything. The constant nausea is very taxing and I just want it to go away so I can get back to enjoying life. While I can manage to keep food down and can eat VERY small portions, each bite is painful and it is essentially a force feed. Will this go away with time? Is there anything I can do to speed up my recovery?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Geriatrics Specialist 's  Response
Nausea with out vomiting, you need not take ondasetron. Its indicated only in vomiting purpose.
Try to identify the cause, possible allergy, anxiety or infection.
Try to relax and get fresh air. If you are taking any medications, check whether they could cause nausea. Try to eat regular food with fiber rich diet. You can try certain refreshment drinks or do some other activity to take you mind of nausea.

If none helps try some antiemetics like Domperidone or cinnarizine. Get a prescription from your doctor if nothing above works. It should help. Try to avoid driving when you take cinnarizine.

Identification of cause is paramount.

Hope I have answered your query. If you have any further queries, happy to help

Answered: Mon, 2 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor